# SDR ASAA2025031956730

- Difficulty date: March 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 45,702 hours, 14,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001 R2 DOOR SLIDE LT DID NOT ILLUMINATE. GROUNDED - YES. RELAMPED R2 DOOR SLIDE LT AMM 33-51-04 OP CK GOOD.
